I have type2 diabetes and have been on the drug for over 20 years
No, your symptoms are not reported side effects of metformin.
Have you talked with your doctor - does he/she think it is related?
You may also report side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
- Metformin Information for Consumers
- Metformin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Metformin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Nov 2009 • 1 answer
Savella users, Are you have rapid elevated heart rates? Can this cause long term or any type damage?
Posted 23 Nov 2009 • 2 answers
Yes I started on Metformin 3 days ago and I've been having rapid heart rate and a lot of Nervousnes?
Posted 30 Oct 2010 • 2 answers
Posted 27 Jan 2011 • 1 answer
Posted 9 Feb 2015 • 1 answer